Pennsylvania, 2013

Winter Weather in Pennsylvania, February 2 to 3, 2013

February 2 to 3, 2013 · NWS PHI · 6 events in 6 counties and zones

A pair of quick moving low pressure systems dropped snow across Eastern Pennsylvania from the middle of the afternoon through the evening and into the overnight on the 2nd. While the snowfall was light, the subfreezing temperatures helped it accumulate efficiently and caused untreated roadways to quickly become treacherous.

Where it happened

Every event with a place to put it; 6 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

A pair of quick moving low pressure systems dropped snow across Eastern Pennsylvania from the middle of the afternoon through the evening and into the overnight on the 2nd. While the snowfall was light, the subfreezing temperatures helped it accumulate efficiently and caused untreated roadways to quickly become treacherous. The greatest snowfall (around one to two inches) fell in the western Poconos, western Philadelphia suburbs, the Lehigh Valley and Berks County with generally lesser accumulations elsewhere. The snow began falling during the middle of the afternoon on the 2nd, but took until the early evening to reach the local Philadelphia area. The snow ended from west to east between Midnight EST and 2 a.m. EST on the 3rd. Representative snowfall included 2.2 inches in New London (Chester County) and Slatington (Lehigh County), 2.0 inches in Lehighton (Carbon County), 1.9 inches in Fleetwood (Berks County), 1.7 inches in New Tripoli (Lehigh County) and Summit Hill (Carbon County), 1.6 inches in West Grove (Chester County), 1.5 inches at the Lehigh Valley International Airport, 1.4 inches in West Caln Township (Chester County) and Mohnton (Berks County), 1.3 inches in Forks Township (Northampton County), 1.0 inch in Perkasie (Bucks County), West Chester (Chester County), Gilbertsville (Montgomery County) and Martins Creek (Northampton County), 0.7 inches in Wayne (Delaware County) and 0.6 inches at the Philadelphia International Airport. The snow was caused by double barrel low pressure systems. First an Alberta Clipper low pressure system that rapidly moved east from near Chicago on the morning of the 2nd, to Lake Erie on the evening of the 2nd. This low pressure system then slowed and weakened as a southern stream low pressure system moved through the Tennessee Valley on the evening of the 2nd and moved through Virginia overnight on the 2nd and intensified as it moved well east of the Middle Atlantic Coast on the 3rd.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Feb 2, 11:14 AM EST, 1 hour 46 minutes earlier.

Area forecast discussion, Feb 2, 11:14 AM EST, 1 hour 46 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1114 AM EST SAT FEB 2 2013

.SYNOPSIS...
HIGH PRESSURE RIDGING UP FROM THE SOUTH WILL PASS OFF THE COAST
TODAY. A WEAK LOW PRESSURE SYSTEM WILL MOVE OUT OF THE GREAT LAKES
REGION AND TOWARD OUR AREA TONIGHT, AND A SECONDARY LOW WILL DEVELOP
NEAR THE MID ATLANTIC COAST. THE SECONDARY LOW WILL STRENGTHEN AS IT
LIFTS NORTHEAST INTO SUNDAY. ANOTHER WEAK LOW WILL PASS NEAR THE
AREA AROUND MONDAY NIGHT. STILL ANOTHER WEAK LOW IS EXPECTED TO MOVE
TOWARD THE AREA TUESDAY, AND A SECONDARY LOW WILL DEVELOP AND
STRENGTHEN OFFSHORE INTO WEDNESDAY. HIGH PRESSURE IS FORECAST TO
BUILD ACROSS THE AREA LATE WEDNESDAY INTO THURSDAY. A FRONTAL SYSTEM
MAY ARRIVE AROUND FRIDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NO SIGNIFICANT CHANGE TO THE FORECAST SO FAR. SOME LIGHT SNOW IS
MAKING ITS WAY INTO CENTRAL PENNSYLVANIA, BUT WITH THE LOW LEVELS
BEING RATHER DRY ACROSS OUR AREA, IT SHOULD TAKE UNTIL LATE THIS
AFTERNOON INTO THE EVENING FOR ANY NOTICABLE SNOW TO START MAKING
IT TO THE GROUND.

SURFACE RIDGING TO OUR SOUTH WILL SLOWLY MOVE TOWARDS THE EAST
TODAY SETTING UP A RETURN FLOW ACROSS THE REGION. STRONG WESTERLY
FLOW ALOFT WILL BRING AN INCREASE IN MOISTURE TO THE MID AND
UPPER- LEVELS AS THE NEXT CLIPPER SYSTEM ENTERS INTO THE GREAT
LAKES. HAVE A MOSTLY DRY DAY IN STORE FOR OUR REGION WITH
INCREASING CLOUDINESS. 850MB TEMPERATURES WILL STILL BE IN THE -10
TO -15C RANGE TODAY AND WITH THE ADDED CLOUDS TEMPERATURES WILL
FALL WELL BELOW NORMAL. EVEN THOUGH WE HAVE THE RETURN FLOW
SETTING UP TODAY WE WILL STRUGGLE TO REACH THE FREEZING MARK.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
CLIPPER SYSTEM WILL BE TO OUR NORTH THIS EVENING AS IT CONTINUES
TO DIVE TOWARDS THE SOUTHEAST THROUGH THE OVERNIGHT HOURS. THIS
SYSTEM IS MUCH WEAKER THAN THE ONE THAT WENT THROUGH THE DELMARVA
AND SOUTHERN NEW JERSEY ON FRIDAY. FLAT MID-LEVEL FLOW WILL NOT
AIDE IN ANY DEVELOPING DYNAMICS TO MAKE THE SYSTEM LOOK ANY BETTER
THAN IT DOES NOW ACROSS THE UPPER MID-WEST. THE UPPER LEVEL JET IS
TOO FAR TO OUR SOUTHEAST TO PLAY A ROLE WITH SYNOPTIC SCALE LIFT
BUT RATHER WEAK LOW-LEVEL OVER-RUNNING WILL HELP TO DRAW IN SOME
MUCH NEEDED MOISTURE. BY LATER THIS EVENING THE MID AND UPPER
LEVEL LAYERS OF THE COLUMN SHOULD BE NEARLY SATURATED TO ALLOW THE
ONSET OF PRECIPITATION TO BEGIN. THERE IS STILL SOME LOWER LEVEL
DRY AIR THAT NEEDS TO BE DISPLACED AS MODEL SOUNDING INDICATE THIS
LAYER EVAPORATIVELY COOLING SHORTLY AFTER 00Z TONIGHT.

THE STRONGEST PERIOD OF WAA AND OVER RUNNING SNOWFALL LOOKS TO OCCUR
FROM 00 TO 06Z TONIGHT. THERE IS DECENT OMEGA WITHIN THE SNOW GROWTH
ZONE DURING THIS TIMEFRAME AND THE OPERATIONAL MODELS ARE SHOWING
SOME MID-LEVEL FRONTOGENETIC FORCING, ALTHOUGH IT IS WEAK. A
STRONGER AND MORE ELONGATED AREA OF VORTICITY DIVES TO OUR SOUTH
TONIGHT AND HELPS TO TRANSFER ENERGY FROM THE CLIPPER SYSTEM TO A
DEVELOPING COASTAL LOW PRESSURE SYSTEM TO OUR SOUTHEAST. THE
MID-LEVEL FLOW STARTS TO TURN MORE NEGATIVE ALLOWING MORE MOISTURE
TO STREAM UP FROM THE SOUTHWEST AND ACROSS THE SOUTHERN HALF OF OUR
CWA. A COUPLE OF INCHES IS POSSIBLE OVER A BROAD AREA TONIGHT AS
THIS SYSTEM(S) STREAMS BY TO OUR NORTH AND SOUTH.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
IT LOOKS LIKE THREE SEPARATE AND INITIALLY WEAK SYSTEMS WILL MAKE
A RUN AT US THROUGH WEDNESDAY. THE FIRST AND THIRD STILL ARE
FORECAST BY THE MODELS TO START AS NORTHERN STREAM SYSTEMS
DROPPING OUT OF CENTRAL CANADA THAT INTERACT WITH SOUTHERN STREAM
ENERGY MAINLY AFTER THEY PASS US. THE SECOND LOOKS LIKE A DISCRETE
SYSTEM THAT STILL IS NORTHERN STREAM IN NATURE BUT THAT SEEMS TO
DROP DOWN FROM WESTERN MARITIME CANADA. THERE IS A LOT OF ROOM FOR
MODEL HANDLING OF ALL THIS TO VARY WITH TIME, ALTHOUGH MODEL
CONTINUITY SEEMS RATHER GOOD UP TO THIS POINT. ON THIS FIRST NIGHT
BACK, WE HAVE MADE VERY MINOR CHANGES. THOSE CHANGES WERE BASED ON
OBSERVATIONS FROM THE ECMWF, GFS AND NAM. THE NAM WAS GIVEN LEAST
WEIGHT.

WE STILL CENTER POPS IN THE LONG TERM AROUND SUNDAY, MONDAY NIGHT
AND TUESDAY NIGHT. WE NOTE THAT THE MID LEVEL PORTION OF THE FIRST
SYSTEM DEVELOPS A NEGATIVE TILT AS IT BEGINS TO PHASE NEAR AND THEN
OFF THE COAST. IT STILL SEEMS THAT THE SYNOPTIC SCALE AND MESOSCALE
FORCING REALLY COME TOGETHER AFTER IT PASSES. THE SECOND SYSTEM
SEEMS WEAKEST SYNOPTICALLY, ALTHOUGH IT MAY CARRY SOME DECENT
MESOSCALE FORCING GIVEN THE LATEST FRONTOGENETIC FIELDS. SINCE IT
DOESN'T LOOK LIKE IT WILL PHASE, IT SHOULD BE THE QUICKEST OF THE
THREE AND WE HAVE DROPPED THE SLIGHT CHANCE POPS ON TUESDAY. THE
THIRD SYSTEM CARRIES BETTER LARGE SCALE AND LESSER MESOSCALE
FORCING, AND PERHAPS LIKE THE FIRST SYSTEM IT MAY NOT GET ITS ACT
TOGETHER UNTIL IT IS BY US.

NONE OF THESE SYSTEMS IS AWASH IN MOISTURE, AND NONE (FROM SUNDAY
ONWARD) CARRIES THE COMBINATION OF GOOD OMEGA AND STEADY OR
FALLING THETA E WITH HEIGHT IN THE SNOW GROWTH REGION. THERMALLY,
THERE MAY BE SOME P-TYPE ISSUES ON SUNDAY WITH THE FIRST SYSTEM
AND PERHAPS THERE WILL BE WITH THE THIRD. THE SECOND SYSTEM LOOKS
LIKE ANY PRECIPITATION WOULD FALL AS SNOW.

WE MADE NO REAL CHANGES BEYOND WEDNESDAY. THE PATTERN DOES SEEM TO
BECOME MORE ZONAL FOR AT LEAST A LITTLE WHILE NEAR THE END OF THE
LONG TERM, WHICH SUPPORTS THE NOTION OF TEMPERATURES MODERATING
FROM BELOW NORMAL LEVELS.

&&

.AVIATION /16Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

CONTINUE WITH A VFR FORECAST FOR A BETTER PART OF THE DAY TODAY
AS WESTERLY WINDS RELAX A BIT WITH HIGH PRESSURE JUST TO OUR
SOUTH. WINDS WILL BACK TOWARDS THE SOUTH- SOUTHWEST DURING THE
AFTERNOON HOURS BRINGING IN SOME LOW- LEVEL MOISTURE. STRONG
WESTERLY WINDS ALOFT, AHEAD OF THE NEXT SYSTEM, WILL ALLOW THE
CEILINGS TO THICKEN AND LOWER WITH TIME. EXPECTING CONDITIONS TO
LOWER LATER THIS EVENING INTO THE MVFR RANGE AS THIS QUICK MOVING
CLIPPER SYSTEM MOVES CLOSER TO THE REGION. A LIGHT SNOW IS
EXPECTED TO OVERSPREAD FROM WEST TO EAST THROUGH THE OVERNIGHT
HOURS. THERE IS A CHANCE THAT VSBYS WILL LOWER INTO THE IFR RANGE
FOR PERIOD LATER TONIGHT AS THE STEADIER SNOW MOVES IN.

SOW SHOULD QUICKLY MOVE TO THE EAST BY SUNDAY MORNING AND VSBYS
SHOULD REBOUND A BIT BACK TO MVFR. MVFR RESTRICTIONS LOOK TO BE
PAR FOR THE COURSE DURING THE REMAINDER OF THE TAF CYCLE AS COLD
AIR FILTERS INTO THE REGION AND THE WINDS REMAIN LIGHT AND
VARIABLE. MORE SNOW COULD BE FALLING ACROSS MIV AND ACY AS A
SECONDARY LOW PRESSURE SYSTEM FORMS TO THE SOUTH OF THE AREA AND
MOVES TOWARDS THE NORTHEAST DURING THE DAY.

OUTLOOK...
SUNDAY NIGHT AND MONDAY...MAINLY VFR. WEST WIND GUSTS AROUND 20 TO
25 KNOTS ARE EXPECTED. CONFIDENCE IS MODERATE.

MONDAY NIGHT...POSSIBLE MVFR CONDITIONS IN MAINLY LIGHT SNOW.
CONFIDENCE IS LOW TO MODERATE. WE DO NOTE THAT SNOW IS A VERY
EFFICIENT REDUCER OF THE VISIBILITY, AND IF ANY PARAMETER DROPS
INTO THE IFR CATEGORY IT MOST LIKELY WOULD BE THAT.

TUESDAY...MAINLY VFR. CONFIDENCE IS MODERATE.

TUESDAY NIGHT AND WEDNESDAY...POSSIBLE MVFR CONDITIONS IN LIGHT SNOW
(PERHAPS SOME LIGHT MIXED PRECIPITATION SOUTHEAST). CONFIDENCE IS
LOW TO MODERATE.

WEDNESDAY NIGHT...MAINLY VFR. CONFIDENCE IS LOW TO MODERATE.

&&

.MARINE...
SUB-ADVISORY CONDITIONS EXPECTED ACROSS OUR WATERS TODAY AS HIGH
PRESSURE TO OUR SOUTH SLOWLY MOVES OFFSHORE. WINDS WILL BACK TOWARDS
THE SOUTH TODAY BEFORE BECOMING MORE LIGHT AND VARIABLE BY TONIGHT.
ANTICIPATING ANOTHER FAST MOVING CLIPPER LOW PRESSURE SYSTEM TO NEAR
FROM THE NORTHWEST LATER THIS EVENING WHILE A SECONDARY LOW PRESSURE
SYSTEM WILL FORM OVER THE CAROLINAS LATER TONIGHT. BOTH THESE
SYSTEMS LOOK TO PRODUCE A PERIOD OF LIGHT SNOW THROUGH TONIGHT AS
THEY MOVE THROUGH OUR WATERS. WINDS AND SEAS SHOULD INCREASE LATER
TODAY AND TONIGHT AS THE PRESSURE GRADIENT TIGHTENS A BIT BUT AGAIN
STILL BELOW ANY FLAGS.

OUTLOOK...
CONDITIONS ARE EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH
SUNDAY BEFORE WINDS BEGIN TO INCREASE SUNDAY NIGHT INTO MONDAY.
SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY TO DEVELOP SUNDAY NIGHT
AND LAST THROUGH MONDAY. THERE REMAINS A CHANCE OF GALE FORCE GUSTS
IN THE SUNDAY OVERNIGHT TO MONDAY MORNING TIME FRAME, ALTHOUGH A
STRICT INTERPRETATION OF MODEL WIND GUIDANCE WOULD SUGGEST THE
CHANCE IS MARGINAL. STILL, IF THE MID LEVEL TROUGH DOES PHASE AND
DEVELOP A NEGATIVE TILT CLOSE ENOUGH TO US, THEN MODEL WIND GUIDANCE
WOULD BE UNDERPLAYED. WE ARE MAINTAINING THE MENTION OF POSSIBLE
GALE FORCE GUSTS IN THE HWO DURING THE AFOREMENTIONED TIME
FRAME.

CONDITIONS ARE EXPECTED TO DROP BACK BELOW ADVISORY LEVELS MONDAY
NIGHT DESPITE THE SECOND SYSTEM AND REMAIN BELOW THROUGH TUESDAY
NIGHT. CONDITIONS ARE EXPECTED TO RETURN BACK TO ADVISORY LEVELS
WEDNESDAY INTO WEDNESDAY NIGHT IN RESPONSE TO THE THIRD SYSTEM.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON/HEAVENER
SHORT TERM...HEAVENER
LONG TERM...DELISI
AVIATION...HEAVENER/ROBERTSON
MARINE...HEAVENER/ROBERTSON
Hazardous weather outlook, Feb 2, 4:41 AM EST, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
441 AM EST SAT FEB 2 2013

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-030945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
441 AM EST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A PERIOD OF SNOW IS ANTICIPATED FOR LATE SATURDAY AND SUNDAY,
PRODUCING SOME ACCUMULATIONS. THIS COULD LEAD TO AREAS OF SLIPPERY
TRAVEL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY ULTIMATELY BE NEEDED.

ANZ450>455-030945-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
441 AM EST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

GALE FORCE WIND GUSTS ARE POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-030945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
441 AM EST SAT FEB 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 winter weather. Local standard time, as filed.

Winter Weather, Carbon

When
February 2, 1:00 PM EST to February 3, 12:00 AM EST
Where
Carbon forecast zone
Reported by
CoCoRaHS
Coordinates
40.918, -75.709 (the zone’s center; the record gives no point)

Winter Weather, Berks

When
February 2, 3:00 PM EST to February 3, 12:00 AM EST
Where
Berks forecast zone
Reported by
CoCoRaHS
Coordinates
40.416, -75.926 (the zone’s center; the record gives no point)

Winter Weather, Lehigh

When
February 2, 3:00 PM EST to February 3, 1:00 AM EST
Where
Lehigh forecast zone
Reported by
Trained Spotter
Coordinates
40.613, -75.592 (the zone’s center; the record gives no point)

Winter Weather, Northampton

When
February 2, 3:00 PM EST to February 3, 2:00 AM EST
Where
Northampton forecast zone
Reported by
Trained Spotter
Coordinates
40.754, -75.307 (the zone’s center; the record gives no point)

Winter Weather, Western Chester

When
February 2, 4:00 PM EST to 11:00 PM EST
Where
Western Chester forecast zone
Reported by
Public
Coordinates
39.973, -75.748 (the zone’s center; the record gives no point)

Winter Weather, Eastern Chester

When
February 2, 5:00 PM EST to February 3, 12:00 AM EST
Where
Eastern Chester forecast zone
Reported by
CoCoRaHS
Coordinates
39.973, -75.748 (the zone’s center; the record gives no point)

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2013Every state in 2013This day in weather historyWarnings in Pennsylvania, February 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 433650, 433651, 433656, 433657, 433653, 433655.